Stabilité en Théorie des Modèles

Journal of Symbolic Logic 55 (2):883-886 (1990)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,549

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Modèles non Standard en Arithmétique et théorie des Ensembles.Peter Clote - 1989 - Journal of Symbolic Logic 54 (1):284-287.
Colloque Franco-Exsovietique de Theorie des Modeles.[author unknown] - 1993 - Journal of Symbolic Logic 58 (4):1485-1486.

Analytics

Added to PP
2015-02-05

Downloads
21 (#744,346)

6 months
6 (#738,325)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Generic structures and simple theories.Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):71-92.
Dimensional order property and pairs of models.Elisabeth Bouscaren - 1989 - Annals of Pure and Applied Logic 41 (3):205-231.
Theories with equational forking.Markus Junker & Ingo Kraus - 2002 - Journal of Symbolic Logic 67 (1):326-340.
Classification and interpretation.Andreas Baudisch - 1989 - Journal of Symbolic Logic 54 (1):138-159.

Add more citations

References found in this work

No references found.

Add more references